Unknown

Dataset Information

Severe thyrotoxicosis induced by tislelizumab: a case report and literature review.


ABSTRACT: Immune checkpoint inhibitors (ICIs) have made significant breakthroughs in the treatment of a variety of malignancies. As its use increases, the unique immune-mediated toxicity profile of ICls are becoming apparent. We report a case of immune-related endocrine adverse events (irAE) in a patient with hepatocellular carcinoma treated with anti-programmed cell death protein 1 (PD-1) (tislelizumab). Although many irAEs have been reported, few cases of severe thyrotoxicosis have been described after immunotherapy in the literature. We present the case of a 49-year-old male who experienced a Grade 3 tislelizumab-related adverse reaction according to Common Terminology Criteria for Adverse Events (CTCAE5.0) and received methylprednisolone, thiamazole, and levothyroxine sodium tablets. Early ident

SUBMITTER: Huo L 

PROVIDER: S-EPMC10578961 | biostudies-literature | 2023

REPOSITORIES: biostudies-literature